# SDR GLBA20060792

- Difficulty date: June 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 20,653 hours, 25,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER STRINGERS 14L, 15L , 15R AND 16 FS 1987.00 TO 288.00.  REPAIR PENDING.
